# SDR A6WA201040829

- Difficulty date: October 9, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 19,865 hours, 18,456 cycles
- Engine: Ge CF34*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FAIRING (RT) ATTACH BRACKET ON WING IS WORN.  R & R RT STUB FAIRING ATTACH BRACKET ON WING IAW SRM 51-42-21.
